MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RotaLink Plus; catheter, coronary, atherectomy

BOSTON SCIENTIFIC CORPORATION RotaLink Plus; catheter, coronary, atherectomy
Model Number H749236310020
Medical Device Problem Codes Mechanical Problem (1384); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that brake malfunction occurred.The target lesion was located in the right coronary artery.A 1.25mm rotablator rotalink plus was selected for use.While preparing the device, outside the patient, it was noted that the brake of the device was broken.The procedure was completed using another of the same device.No complications were reported, and patient is stable post procedure.
 
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).

Brand Name
RotaLink Plus
Common Device Name
catheter, coronary, atherectomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key21426529
Report Number2124215-2025-07757
Device Sequence Number7642555
Product Code MCX
UDI-Device Identifier08714729316411
UDI-Public08714729316411
Combination Product (Y/N)N
Initial Reporter CountryLE
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/19/2024
Device Model NumberH749236310020
Device Catalogue NumberH749236310020
Device Lot Number0030743158
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/16/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date02/20/2025
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown